hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Surface waves in a Goubau line filled with nonlinear anisotropic inhomogeneous medium
Penza State University, Penza, Ryssland.
Penza State University, Russia.
University of Gävle, Faculty of Engineering and Sustainable Development, Department of Electrical Engineering, Mathematics and Science, Mathematics.ORCID iD: 0000-0002-2691-2820
2022 (English)In: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 10, no 17, p. 6172-6190Article in journal (Refereed) Published
Abstract [en]

The propagation of monochromatic nonlinear symmetric hybrid surface waves in a cylindrical nonlinear anisotropic inhomogeneous metal-dielectric waveguide is considered. The physical problem is reduced to solving a transmission eigenvalue problem for a system of ordinary differential equations. Spectral parameters of the problem are propagation constants of the waveguide. The setting is reduced to a new type of nonlinear eigenvalue problem and an analytical method of its solution is developed. The propagation modes are found that have not been previously reported in the literature. For the numerical solution, a method is proposed based on solving an auxiliary Cauchy problem (a version of the shooting method). As a result of comprehensive numerical modeling, new propagation regimes are discovered.

Place, publisher, year, edition, pages
Taylor & Francis, 2022. Vol. 10, no 17, p. 6172-6190
Keywords [en]
Goubau Line, non-polarized azimuthal-symmetric electromagnetic waves, Kerr nonlinearitynonlinear inhomogeneous waveguide, Maxwell's equations, two-parameter eigenvalue problem, numerical method
National Category
Mathematics
Identifiers
URN: urn:nbn:se:hig:diva-35734DOI: 10.1080/00036811.2021.1919645ISI: 000878055900002Scopus ID: 2-s2.0-85105181535OAI: oai:DiVA.org:hig-35734DiVA, id: diva2:1547833
Available from: 2021-04-28 Created: 2021-04-28 Last updated: 2022-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records

Shestopalov, Yury

Search in DiVA

By author/editor
Shestopalov, Yury
By organisation
Mathematics
In the same journal
Applicable Analysis
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 61 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf